# SDR SWAA2015082643233

- Difficulty date: August 5, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6556685
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR BRACKETS CORRODED, BETWEEN BS 312 TO 344.  R & R BRACKETS IAW AMM.  .
